Get the Facts
...Kidneys? Unfortunately, most symptoms of kidney disease only show up when a large part of kidney function has already been lost. Swelling of the legs or face or changes in urination may occur. Other symptoms, such as fatigue and loss of appetite
, can be confused with other health problems. Your health care provider should monitor your kidney function, even if you have no symptoms. The most common test of kidney function is a urine test. A...
Ask the Experts
Dear Dr. Frascino,I'm worried sick about the condition that i am in right now. I hope this question has never been asked before (i did a search but couldnt find something close to it).About roughly a month ago i had protected sex with 2 prostitutes....
...This forum is dedicated to HIV
-positive folks, particularly those who have concerns related to fatigue and/or anemia. Questions related to HIV
transmission, Read more »
When a person is HIV positive,is there a possibility for the person to gain weight? What are the kind of food that would make an HIV patient look heathy.
...The average person who starts HIV
treatment gains weight. Only those with uncontrolled HIV
replication, infections, diarrhea, organ related issues, hormonal unbalance, Read more »
My mother cited for me my brothers most recent numbers as she remembered them. Tcell-188 Viral 616 and brother had gone from 142 down to 137 pounds in one month. We are trying to understand what all this means. He is 54 and gives the appearance...
...receiving it. His weight loss certainly could be the result of HIV
infection, although other medical conditions can result in loss of appetite
and therefore weight loss. Read more »
T-cell count is at 20 for a person already infected with AIDS what are some of the symptoms for that person?
...The symptoms can be many and varied. Everything from fever, fatigue, loss of appetite
, weightloss, to other ongoing infections or cancers. Read more »
...triglycerides. Lipodystrophy means abnormal fat changes. It is used to describe a number ofunwanted and potentially unhealthy changes in HIV
+ people including: Body shape changes Lipohypertrophy: Fat gain in... Read more »
Medications When you start a new drug, you may experience GI symptoms at first such as: Diarrhea Nausea, vomiting, loss of appetite
Pains Gas When these symptoms occur as side effects of HIV
treatment, they are usually mild, and... Read more »
...several physical disorders. About 5% to 10% of the general population gets depressed. However, rates of depression in people with HIV
are as high as 60%. Women with HIV
are twice as likely as men to be depressed. Being depressed is not a sign... Read more »
...you get any of the following side effects while taking filgrastim: skin rash fever chills trouble breathing drowsiness loss of appetite
In rare cases, filgrastim can cause an allergic reaction. Sickle cell anemia may get worse in... Read more »
Connect With Others
...after suffering the very well known symptoms, the rash, sore throat, oral thrush, fever, headaches, chills, loss of appetite
etc, i took my second hiv
test at 7 weeks after possible exposure. this came back negative. does this mean the test i... Read more »
Not yet on meds, still have a decent T cell count. Started taking Korean Ginseng. NAC, ST Johns Wort and Lysine (collagen, I am a little paranoid about wrinkles :) ) and a good multivit. Oh and plan to start breathing meditations with my BF (he... Read more »
...enabled assistance and improvement in many ways: diarrhea, nausea, neuropathy, irritated skin and rashes, wasting, fatigue, loss of appetite
, immune suppression and successfully boosting the immune system, reducing side effects of the drugs and... Read more »
...mine. Now, it is 5 days from the initial sore throat and I have congestion. This morning I had some minor chills and now I am anorexic
. When I looked in my mouth, my tonsils appeared large; although, I do not feel any lymphadenopathy anywhere... Read more »